# SDR DXTA2025031702711

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N865QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000117
- Aircraft time: 1,117 hours, 669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: ON INITIALLY GETTING TO THE AIRCRAFT THE MAIN CABIN DOOR WOULD NOT OPEN FROM OUTSIDE. SO WE CLOSED THE HANDLE AGAIN AND TRIED TO OPEN. WE HAD TO PULL THE DOOR AND IT OPENED. CLOSED THE DOOR AGAIN FROM OUTSIDE AND HAD TO PUSH IT IN TO FULLY CLOSE IT AND THEN TRIED TO OPEN AND IT WOULD NOT OPEN. THE OTHER CREW MEMBER HAD TO OPEN IT FROM INSIDE WITH FORCE AS WELL. CLOSING IT FROM THE INSIDE I NOTICED THE DOOR WASNT CLOSING FULLY YOU HAVE TO PULL IT TO CLOSE. CORRECTIVE ACTION; TECHS RIGGED DOOR AS REQUIRED. VISUAL AND OPERATIONAL TESTS SATISFACTORY. CLEANED WORK AREA AND TOOLING. ALL WORK IAW CE700 MM: 52-10-15. NO FURTHER DEFECTS NOTED.
